# SDR USAAF00020

- Difficulty date: February 28, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N881US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11333
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - THE GALLEY SERVICE DOOR EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE GALLEY SERVICE DOOR EMERGENCY EXIT LIGHT.  (M)
